# SDR USAA090004

- Difficulty date: September 19, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6806 - LGA-BOS - RIGHT AFT LAVATORY SMOKE DETECTOR WENT OFF, REPEAT ITEM.  REPLACED RIGHT AFT LAV SMOKE DETECTOR.  CHECKS OK.  (M)
